Approximation of continuous convex-cone-valued functions by monotone operators

Tom 102 / 1992

João B. Prolla Studia Mathematica 102 (1992), 175-192 DOI: 10.4064/sm-102-2-175-192

Streszczenie

In this paper we study the approximation of continuous functions F, defined on a compact Hausdorff space S, whose values F(t), for each t in S, are convex subsets of a normed space E. Both quantitative estimates (in the Hausdorff semimetric) and Bohman-Korovkin type approximation theorems for sequences of monotone operators are obtained.

Autorzy

  • João B. Prolla

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek